Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

What causes me too lose semen while urinating?

What causes me too lose semen while urinating? Is there a cure for it? does taken vitamin D help?
Asked On : Mon, 5 Apr 2010
Answers:  3 Views:  3314
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
Generally it is semen present in the urethra that comes before or along with urine.If it comes out throughout the urinary stream or after the end of urination,it can be due to retrograde ejaculation.So consult some surgeon or urologist.
Answered: Wed, 16 Feb 2011
I find this answer helpful
  Anonymous's Response

Hi.. Occasionally semen that is present in the urethra following ejaculation can come out and be seen in the urine... It is not a serious problem.. If your problem is persisting, consult your doctor for examination and evaluation...

Answered: Tue, 13 Apr 2010
  Anonymous's Response

what causes to leak semen in the urine at any time, to just after 47years old

Answered: Tue, 13 Apr 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor